# SDR 2007UALA00744

- Difficulty date: March 12, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 65,827 hours, 10,773 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1562
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AREA, MAIN FLOORBEAM STA 1562, RBL 48 AREA, TOP BEAM FLANGE CORRODED AND BLEND OUT EXCEEDS LIMITS.  MAJOR REPAIR ACCOMPLISHED:  CUT-OUT DAMAGED AREA. FABRICATED & INSTALLED UPPER CHORD ANGLE SPLICE SECTION.
